MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.Section h6: health effect- impact code 4619: temporary impairment (hm-visual disturbance- dysphotopsia- requiring surgical intervention: dysphotopsia - (requiring surgical or medical intervention) attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient underwent bilateral implantation of preloaded monofocal intraocular lenses (iols).Postoperatively, the patient experienced poor adaptation to blended vision, and the iols were explanted during a secondary surgical procedure on the same day.No incision enlargement, sutures, vitrectomy, or procedural delay were reported.The patient¿s condition was temporarily impaired, with an impact on activities of daily living, such as reading.Best-corrected visual acuity was 20/20 in both eyes preoperatively and postoperatively.The directions for use were followed, and no additional medical attention or medications outside the standard of care were required.No further information was provided.This report pertains to patient's right eye.A separate report will be submitted for the patient's left eye.
 
Additional Manufacturer Narrative
Additional information received: additional information received confirmed that the replacement lens used was non¿johnson & johnson lens.The patient was reported to be happy following the replacements.Information regarding post-operative refraction with the replacement lens is not yet available.Corrected data: upon further review it was noticed that the following fields were inadvertently not included in the initial medwatch report.The following section have been updated accordingly: section h6: type of investigation: 4109-historical data analysis.Section h6: type of investigation: 3331-analysis of production records.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25035342
Report Number3012236936-2026-000114
Device Sequence Number9140338
Product Code HQL
UDI-Device Identifier05050474636088
UDI-Public(01)05050474636088(17)280429
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/04/2026
05/28/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/27/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite